UM

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Uniform Periodic Leaky-Wave Antennas With Eliminated Open Stopbands Journal article
IEEE ANTENNAS AND WIRELESS PROPAGATION LETTERS, 2017,Volume: 16,Page: 2110-2113
Authors:  Xie, Danpeng;  Wen, Juan;  Zhu, Lei;  Liu, Xueguan;  Guo, Huiping;  Bu, Huizheng;  Yang, Xin Mi;  Liu, Changrong
Favorite  |  View/Download:18/0  |  Submit date:2018/10/30
Dispersion Diagram  Leaky-wave Antenna  Open Stopband  Periodic Structure